# SDR AALA202301036268

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 28,385 hours, 11,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR DAMPER FOUND IN YELLOW BAND DURING PERIODIC SERVICE CHECK. MAINTENANCE SERVICED R4 DOOR DAMPER PER TASK CARD 26L00005005 AND AMM 52-10-00.
